# SDR SWAA960689

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Wire
- Condition: Broken
- Location: Nr 1 Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, NR 1 T/E FLAP TRANSIT LIGHTS (FWD AND OVERHEAD) REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND REPAIRED BROKEN GROUND LUG WIRE PER BOEING M/M.
